new member, feeling suicidal and empty.

Discussion in 'Suicidal Thoughts and Feelings' started by ragdollstitches, Oct 13, 2013.

Thread Status:
Not open for further replies.
  1. Hi just joined the forum and was looking for someone to talk to. i hope a admin sees my posts soon so they can be activated. i feel on the edge and hope i can just talk to someone soon. i feel empty. been on altruline (zoloft) and neupax for a month now, and even though i dont have panic attacks anymore i feel empty, numb, with no regards to my or other peoples feelings. ive been smoking none stop, used to have a pack a week and now having one almost per day. im slowly killing myself. and the worst part is that im not afraid to die. side effect of the meds or am i at the end of the line here? please someone help, i dont want my family to feel grief after i do something out of lack of emotion...please. thank you.
  2. thank you admin for activating me, hope i can talk to someone soon
  3. the black raven

    the black raven Well-Known Member

  4. flowers

    flowers Senior Member

    Hi Ragdoll, the feelings of wanting to die sure could or might be a side effect of the medication zoloft. I am not familiar with the other drug. It is not sold where I live. I do not know how cigarette smoking might be effected by the medication. Nor do I know about the other symptoms you describe. But it sure would be a reason to have a talk with your doctor asap. Even if it is to leave a phone message asking him or her to call you. I am glad you do not have panic attacks anymore. I used to suffer with those. btw, welcome to the sf forum. I think its a very caring good place. Glad you are here
  5. RedNewt

    RedNewt New Member

    Hi ragdoll, I'm pretty new here to.
    Umm, it might be a side effect of the med's. Some med's don't react well with peoples physiology so changing the type or dosage may help. I'm no doctor, so you should really make an appointment to go see yours and describe to them how you've been feeling on the med's. Like tell them that you're not panicking any more but feel emotionally numb. I understand the abusing of substances i do it aswell ): Maybe go for a walk or play a game i dunno what might help take your mind off things. Hope you'll be ok though *hugs*
Thread Status:
Not open for further replies.